Volume 9, issue 1 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
Other MSP Journals
Homologie de contact des variétés toroïdales

Frédéric Bourgeois and Vincent Colin

Geometry & Topology 9 (2005) 299–313

arXiv: math.GT/0411577


We show that contact homology distinguishes infinitely many tight contact structures on any orientable, toroidal, irreducible 3–manifold. As a consequence of the contact homology computations, on a very large class of toroidal manifolds, all known examples of universally tight contact structures with nonvanishing torsion satisfy the Weinstein conjecture.


On montre que l’homologie de contact distingue une infinité de structures de contact tendues sur toute variété toroïdale irréductible et orientable de dimension trois. En conséquence des calculs d’homologie de contact, sur une très large classe de variétés toroïdales, tous les exemples de structures de contact universellement tendues de torsion non nulle connus vérifient la conjecture de Weinstein.

Contact structures, Reeb fields, contact homology, toroidal manifolds, Weinstein conjecture
Mathematical Subject Classification 2000
Primary: 53D35
Secondary: 53C15
Forward citations
Received: 25 November 2004
Accepted: 24 January 2005
Published: 28 January 2005
Proposed: Yasha Eliashberg
Seconded: Leonid Polterovich, David Gabai
Frédéric Bourgeois
Université Libre de Bruxelles
Département de Mathématiques CP 218
Boulevard du Triomphe
1050 Bruxelles
Vincent Colin
Université de Nantes
Laboratoire de Mathématiques Jean Leray
2 rue de la Houssinière
BP 92208
44322 Nantes Cedex 3